Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 178, NWS Albany, NY

July 27, 2008Columbia County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2008, 1:18 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2008, 1:18 PM EDT (17:18 UTC)
Expired
Jul 27, 2008, 2:15 PM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Berkshire County, MA, Columbia County, NY

The radar

The Albany radar (KENX), 87 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 1:40 PM EDTHAIL 1North Hillsdale, NYALSO 0.93 INCHES RAIN IN 10 MINUTES
Jul 27, 2:00 PM EDTTSTM WND DMGAusterlitz, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 12:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 271718
SVRALY
MAC003-NYC021-271815-
/O.NEW.KALY.SV.W.0178.080727T1718Z-080727T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EDT SUN JUL 27 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 215 PM EDT

* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF AUSTERLITZ...OR NEAR CHATHAM...AND MOVING EAST AT 22 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AUSTERLITZ BY 135 PM EDT...
  7 MILES NORTH OF HOUSATONIC BY 145 PM EDT...
  9 MILES SOUTH OF NEW LEBANON BY 150 PM EDT...
  LENOX BY 200 PM EDT...
  LEE AND 7 MILES SOUTH OF PITTSFIELD BY 205 PM EDT...
  6 MILES NORTHWEST OF BECKET BY 215 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4238 7300 4237 7306 4233 7305 4231 7303
      4231 7300 4214 7302 4215 7306 4211 7305
      4209 7306 4205 7304 4206 7356 4248 7354
      4253 7298
TIME...MOT...LOC 1718Z 262DEG 19KT 4232 7358

$$

TAW
1 follow-up statement
000 
WWUS51 KALY 271749
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
148 PM EDT SUN JUL 27 2008

MAC003-NYC021-271815-
/O.CON.KALY.SV.W.0178.000000T0000Z-080727T1815Z/
COLUMBIA NY-BERKSHIRE MA-
148 PM EDT SUN JUL 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR BERKSHIRE AND EASTERN COLUMBIA COUNTIES...

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR WEST STOCKBRIDGE CENTER...OR 8 MILES NORTHWEST OF GREAT 
BARRINGTON...MOVING EAST AT 22 MPH.

QUARTER SIZE WAS REPORTED IN NORTH HILLSDALE AT 140 PM  THIS IS A 
DANGEROUS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCKDALE MILLS...WILLIAMSVILLE...WEST STOCKBRIDGE AND HOUSATONIC BY
  155 PM EDT...
  INTERLAKEN...LARRYWAUG...BEACHWOOD AND MAHKEENAC HEIGHTS BY 200 PM
  EDT...
  BEACHWOOD AND MAHKEENAC SHORES BY 205 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4238 7300 4237 7306 4233 7305 4231 7303
      4231 7300 4214 7302 4215 7306 4211 7305
      4209 7306 4205 7304 4206 7356 4248 7354
      4253 7298
TIME...MOT...LOC 1748Z 262DEG 19KT 4230 7342

$$

FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY

WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:18 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 27, 12:18 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1218 PM EDT SUN JUL 27 2008

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY MOVE EAST ACROSS THE AREA TODAY AND
MERGE WITH A PRE FRONTAL TROUGH OVER THE LOWER AND MID HUDSON
VALLEY. THESE BOUNDARIES WILL PROVIDE FOCUS FOR SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING. THE MERGE FRONTAL BOUNDARY IS
EXPECTED TO SHIFT EASTWARD AND BECOME NEARLY STATIONARY ACROSS LONG
ISLAND AND SOUTHERN NEW ENGLAND TONIGHT INTO MONDAY. WEAK HIGH
PRESSURE IS EXPECTED TO BUILD INTO THE REGION TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH #760 IN EFFECT UNTIL 8 PM FOR ENTIRE
FORECAST. REFER TO MESOSCALE DISCUSSIONS #1932 AND #1933 ISSUED
BY THE STORM PREDUCTION CENTER FOR DETAILS.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
ON MONDAY INTO MONDAY EVENING SECONDARY TROUGH AND MID LEVEL
TROUGH AXIS ROTATE THROUGH FA AND WITH SEVERAL VORT MAXS ROTATING
AROUND TROUGH EXPECT THAT SCATTERED SHOWERS AND THUNDERSTORMS
WILL OCCUR MAINLY MONDAY AFTERNOON INTO MONDAY EVENING. THIS
ACTIVITY SHOULD END MUCH QUICKER THAN SUNDAY EVENING BEING TIED
MORE TO DAYTIME HEATING ACTING ON GOOD COLD POOL ALOFT.

FINALLY A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY EXPECTED
SECOND HALF OF MONDAY NIGHT THROUGH TUESDAY. ALTHOUGH
THUNDERSTORMS MAY RETURN TUESDAY NIGHT AS MODELS HINT AT A MCS
MOVING ACROSS NORTHERN PORTION OF FA LATE AT TUESDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT
LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM.  LOW PRESSURE
WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO
PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR
DAYTIME PERIODS.  WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY
PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING
COULD BRING MORE SCATTERED SHOWERS ON SATURDAY.  WENT WITH HPC
GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
ANY LINGERING MVFR/IFR VSBYS DUE TO GROUND FOG/HAZE SHOULD IMPROVE
TO VFR BY 13Z/SUN. OTHERWISE...EXPECT VFR CONDITIONS THROUGH EARLY
AFTERNOON...UNTIL SCATTERED SHOWERS/TSTMS LOCALLY REDUCE VSBYS/CIGS
INTO THE MVFR/IFR RANGE. CONDITIONS WILL THEN TREND INTO MVFR FOR
VSBY IN WAKE OF TSTMS OVERNIGHT...WITH THE POTENTIAL FOR IFR
VSBYS/CIGS IN ANY LOCALES THAT RECEIVE APPRECIABLE RAINFALL LATER
TODAY/THIS EVENING. AT THIS TIME...IT WOULD APPEAR THAT KPOU WOULD
BE MOST SUSCEPTIBLE TO IFR POTENTIAL...SINCE SHOWERS/TSTMS WOULD
OCCUR THERE LATEST...THEREFORE KEEPING THE BOUNDARY LAYER MOIST INTO
THE OVERNIGHT HOURS.

AS FOR SHOWERS/TSTMS...BEST CHC WILL BE AT KALB AND ESPECIALLY KPOU
THIS AFTERNOON...LINGERING AT KPOU THE LONGEST...POSSIBLY UNTIL
MIDNIGHT. AT KGFL...SHOWERS/TSTMS SHOULD BE MORE ISOLATED...WITH
BEST CHC ONLY THROUGH MID AFTERNOON. ANY STRONGER TSTMS WILL BE
CAPABLE OF STRONG WIND GUSTS IN EXCESS OF 40 KT...AND HAIL...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING.

WINDS WILL BECOME S TO SW AT 5-10 KT TODAY...WITH STRONGER GUSTS
IN/NEAR ANY TSTMS.

OUTLOOK...
SUN NT...VFR/MVFR...POSSIBLY SOME SCTD -SHRA/-TSRA
MON...VFR/MVFR...CHC SHRA/TSRA.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR SCT SHRA/TSRA.

&&

.HYDROLOGY...
RAIN FROM THE STORMS YESTERDAY EVENING HAVE CAUSED MINOR TO
MODERATE RISES ON SEVERAL RIVERS ESPECIALLY EAST OF THE HUDSON
INCLUDING THE WALLOOMSAC...BATTENKILL...AND HOOSIC. ALSO THE
MOHAWK RIVER CAME UP A FOOT AND A HALF NEAR LITTLE FALLS.
BETWEEN LITTLE FALLS AND THE CRESCENT DAM THE LEVEL OF THE
MOHAWK WILL NOT CHANGE MUCH SINCE THE RIVER LEVEL IS RAISED
FOR THE BARGE CANAL. HOWEVER THERE WILL BE AN INCREASE IN
FLOW AND DEBRIS WASHED INTO THE RIVER MAY BE A HAZARD TO
BOATS IN BOTH THE MOHAWK AND HUDSON RIVERS.

HEAVY RAINS WILL CONTINUE TO BE A THREAT INTO THIS EVENING ACROSS
THE REGION...ESPECIALLY SOUTH AND EAST OF ALBANY. LOCALIZED
RAINFALL AMOUNTS OF 1 TO 3 INCH ARE POSSIBLE. SOME OF THESE
AREAS RECEIVED MORE THAN 2 INCHES OF RAIN SATURDAY NIGHT.
THE GROUND IS SATURATED IN SOME AREAS AND WHILE NO MAJOR
RESPONSE IS EXPECTED ON MAIN STEM RIVERS...FLOODING OF POORLY
DRAINED LOW LYING AREAS AND SOME CREEKS AND STREAMS MAY OVER
FLOW THEIR BANKS WHERE STORMS TRAIN AND FOLLOW ONE RIGHT AFTER
THE OTHER OVER THE SAME AREA.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jul 27, 12:04 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1204 PM EDT SUN JUL 27 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281615-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1204 PM EDT SUN JUL 27 2008

...SEVERE THUNDERSTORM WATCH 760 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE
AFTERNOON INTO THE EVENING.

THERE IS ALSO CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 10:49 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1049 AM EDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             TROY                    42.73N 73.68W
07/27/2008  E1.00 INCH       RENSSELAER         NY   PUBLIC

&&
Special weather statement, Jul 27, 11:29 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1129 AM EDT SUN JUL 27 2008

NYZ058-059-271600-
EASTERN GREENE NY-WESTERN GREENE NY-
1129 AM EDT SUN JUL 27 2008

...A STRONG THUNDERSTORM IN GREENE COUNTY...

AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR HUNTER...AND MOVING NORTHEAST AT
21 MPH.

THE THUNDERSTORM WILL BE NEAR...
MAPLECREST...EAST JEWETT...BROOKSBURG AND TANNERSVILLE BY 1135 AM EDT
EAST WINDHAM BY 1140 AM EDT
DURSO CORNER AND HERVEY STREET BY 1145 AM EDT
SOUTH DURHAM BY 1150 AM EDT
ACRA AND SUNSIDE BY 1155 AM EDT

FRUGIS
Local storm report, Jul 27, 12:32 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1232 PM EDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             CAIRO                   42.31N 74.01W
07/27/2008  E0.88 INCH       GREENE             NY   LAW ENFORCEMENT

&&
Special weather statement, Jul 27, 12:33 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1233 PM EDT SUN JUL 27 2008

NYZ052>054-271700-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY-
1233 PM EDT SUN JUL 27 2008

...A STRONG THUNDERSTORM IN ALBANY COUNTY HEADING INTO RENSSELAER
COUNTY...

AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR FEURA
BUSH...OR ABOUT OVER DELMAR...AND MOVING EAST AT 17 MPH.

THE THUNDERSTORM WILL BE NEAR...
ALBANY AND CASTLETON-ON-HUDSON BY 1245 PM EDT
RENSSELAER AND 6 MILES SOUTH OF MENANDS BY 1255 PM EDT
EAST GREENBUSH...WEST SAND LAKE...6 MILES SOUTH OF WYANTSKILL AND 6
MILES SOUTH OF WYNANTSKILL BY 100 PM EDT

FRUGIS
Local storm report, Jul 27, 1:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LEEDS                   42.26N 73.90W
07/27/2008                   GREENE             NY   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN. HAIL SIZE UNKNOWN

0105 PM     HAIL             DELMAR                  42.62N 73.83W
07/27/2008  M0.88 INCH       ALBANY             NY   TRAINED SPOTTER

            ALSO 1.3 INCHES OF RAIN IN 20 MINUTES

&&
Local storm report, Jul 27, 1:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
116 PM EDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             GREENPORT CENTER        42.24N 73.76W
07/27/2008  E1.00 INCH       COLUMBIA           NY   FIRE DEPT/RESCUE

            NORTH END OF THE TOWN OF GREENPORT. NICKEL TO QUARTER
            SIZE HAIL

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:03 PM EDTFlash Flood WarningALYRensselaer, Saratoga, Schenectady, Washington6 hr
Jul 26, 8:18 PM EDTSevere Thunderstorm WarningALYWashington57 min
Jul 26, 8:59 PM EDTSevere Thunderstorm WarningALYRensselaer61 min
Jul 26, 9:25 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery65 min
Jul 26, 10:42 PM EDTFlash Flood WarningALYSaratoga, Warren, Washington6 hr
Jul 27, 12:00 AM EDTSevere Thunderstorm WarningALYSchoharie60 min
Jul 27, 12:12 AM EDTSevere Thunderstorm WarningALYRensselaer, Washington48 min
Jul 27, 12:34 AM EDTSevere Thunderstorm WarningALYAlbany, Schenectady56 min
Jul 27, 1:08 AM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more67 min
Jul 27, 3:35 AM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster40 min
Jul 27, 11:52 AM EDTSevere Thunderstorm WarningALYGreene53 min
Jul 27, 12:16 PM EDTSevere Thunderstorm WarningALYGreene, Schoharie29 min
Jul 27, 12:29 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Schoharie, Ulster5 hr
Jul 27, 12:43 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster47 min
Jul 27, 12:55 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer65 min
Jul 27, 1:12 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster63 min
Jul 27, 1:56 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Rensselaer, Ulster6 hr
Jul 27, 2:08 PM EDTSevere Thunderstorm WarningALYColumbia67 min
Jul 27, 2:12 PM EDTSevere Thunderstorm WarningALYDutchess63 min
Jul 27, 1:33 AM EDTSevere Thunderstorm WarningALYBerkshire57 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.